# SDR SWAA074645

- Difficulty date: September 16, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 15,492 hours, 8,679 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Part number: 480962
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, FLIGHT ATTENDANT SAW SMOKE FROM READING LIGHT AT ROW 22F.  FOUND READING LIGHT BULB AND LENS SOILED WITH CANDY.  REMOVED AND REPLACED LIGHT BULB AND LENS PER MM.
